Lidocaine Patches with Neupro Patches for Restless Leg Syndrome!

I currently take 8MG Neupro Patches for Restless Leg Syndrome (RLS), and it still is not giving me the relief I need. I am wondering if anyone knows if it is possible to use Lidocaine Patches along with the Neupro Patches? I am just looking at the over the counter Aspercreme Lidocaine Patches with 4% Lidocaine?

7 Replies

oldestnewest
  • That is a really high dose of the Neupro patch. You could be experiencing Augmentation because of the high dose. Put Augmentation in search box and see if it rings any bells. How long have you been on that dose?

    Not sure about lidocaine but maybe someone else will know the answer to that.

  • I use tramadol for my RLS. It's under control unless my bladder is full. Then RLS kicks into full throttle until I use the loo

  • You are taking far too high a dose of Neupro patch. I think now its believed 2mg is the max that should be used, (it used to be 3mg).

    I can't see there being any problem using the two together as long as you are not putting one on top of the other :)

  • I am saying the same as some of the others, 8mg Neupro Patch is way to high. 3mgs is the highest recommended for RLS. You are augmenting i would bet on it. As Jools has said search for Augmentation. If you are augmenting then it doesnt matter what else you try, take etc. it wont stop the augmentation or help your RLS.

  • Using lidocaine patch for rls would be an expensive and inefficient method of treating rls- in my view. Opiates are far more efficient.

    Getting off the Neupro is your priority - as pointed out by the others.

  • I was on 2mg patches and overlapped a couple of nights (left old patch on with new one) and passed out injuring myself. I have low blood pressure and the overdose made it worse. Only then did I learn about augmentation and took Tramadol whilst getting off DA's. Still using Tramadol 2 or 3 years on...

    Good luck.

  • Its easy to forget - I found 3 on me the other day, now whether or not I added them on or forgot to take them off is anyones guess!

You may also like...